Application of He's homotopy perturbation method to sumudu transform

M. A. Rana, A. M. Siddiqui, Q. K. Ghori, Rashid Qamar

Research output: Contribution to journalArticle

62 Scopus citations

Abstract

In this work, an application of He's homotopy perturbation method is proposed to compute Sumudu transform. The method, in contrast of usual methods which need integration, requires simple differentiation. The results reveal that the method is very effective and simple.

Original languageEnglish (US)
Pages (from-to)185-190
Number of pages6
JournalInternational Journal of Nonlinear Sciences and Numerical Simulation
Volume8
Issue number2
DOIs
StatePublished - Jan 1 2007

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Computational Mechanics
  • Modeling and Simulation
  • Engineering (miscellaneous)
  • Mechanics of Materials
  • Physics and Astronomy(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Application of He's homotopy perturbation method to sumudu transform'. Together they form a unique fingerprint.

  • Cite this